Top 9 Bc Powder 50 count – Arthritis Pain Relief Medications


As an Amazon Associate I earn from qualifying purchases.

1. BC

#ad

50 Powder Sticks, BC Powder Original Strength Pain Reliever

#ad
BC #ad - Contains 845 mg aspirin NSAID and 65 mg Caffeine. Fsa- and hsa-eligible product in the U. S. Unique dual action powder formula works fast to relieve pain. Bc powder original strength Pain Reliever temporarily relieves headaches, toothaches, backaches, muscle aches and menstrual cramps. Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Convenient, on-the-go stick packs for relief anytime or anywhere.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height1.09 Inches
Length4.09 Inches
Weight0.18 Pounds
Width3.09 Inches
Part Number10042037103993
Model10042037103993

2. BC

#ad

BC Powder Fast Pain Relief Arthritis Aspirin NSAID & Caffeine 50 Count

#ad
BC #ad - Temporarily relieves aches and pains due to minor arthritis pain. 50 powders. Contains a higher dose of aspirin than our Original Formula. Aspirin powder with caffeine. On-the-go powder stick packs.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height3.06 Inches
Length1.02 Inches
Weight0.18 Pounds
Width4.02 Inches
Part Number10042037102842
Model10042037102842

3. BC

#ad

6 Pack, 50 Powder Sticks, BC Powder Original Strength Pain Reliever

#ad
BC #ad - Contains 845 mg aspirin NSAID and 65 mg Caffeine. Bc powder original strength Pain Reliever temporarily relieves headaches, toothaches, backaches, muscle aches and menstrual cramps. Convenient, on-the-go stick packs for relief anytime or anywhere. Fsa- and hsa-eligible product in the U. S. Contains 6 boxes of bc powder Original Strength Pain Reliever, 50 stick powders each. Unique dual action powder formula works fast to relieve pain.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad

4. BC

#ad

BC Arthritis Formula Powder, 50-Count

#ad
BC #ad - Provides arthritis pain relief. Reduces fever. Pain relief in powder form. Fast acting pain relief.
BrandBC #ad
ManufacturerBC #ad
Height3.06 Inches
Length4.02 Inches
Weight0.2 Pounds
Width1.02 Inches
Part Number827
Model827

5. BC

#ad

BC Powder Original Strength Pain Reliever, Powder Sticks, 50 count pack of 1 GLAXO011882

#ad
BC #ad - Contains 845 mg aspirin NSAID and 65 mg Caffeine. Unique dual action powder formula works fast to relieve pain. Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Bc powder original strength Pain Reliever temporarily relieves headaches, toothaches, backaches, muscle aches and menstrual cramps. Fsa- and hsa-eligible product in the U. S. Convenient, on-the-go stick packs for relief anytime or anywhere.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height3.91 Inches
Length1.02 Inches
Width3.06 Inches
Part NumberGLAXO011882
ModelGLAXO011882

6. BC

#ad

BC Powder | Fast Pain Relief | Aspirin NSAID & Caffeine | Cherry | 24 CT | 2 Pack

#ad
BC #ad - Contains 845 mg aspirin NSAID and 65 mg Caffeine. Convenient, on-the-go stick packs for relief anytime or anywhere. Fsa- and hsa-eligible product in the U. S. Great tasting cherry flavor is easy to swallow. Bc powder cherry pain reliever works fast to temporarily relieve headaches, backaches, toothaches, muscle aches and menstrual cramps. Unique dual action powder formula works fast to relieve pain. Contains 2 boxes of bc powder Cherry Pain Reliever, 24 stick powders each.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height3.69 Inches
Length3.38 Inches
Width3.56 Inches
Part Number0924-005

7. BC

#ad

16 Powder Sticks, BC Max Strength Fast Pain Relief Powder, Lemonade Flavor

#ad
BC #ad - Great tasting lemonade flavor that works fast and is easy to swallow. Contains 500 milligrams acetaminophen and 500 milligrams aspirin NSAID powder pain reliever with 65 milligrams caffeine.

Fsa- and hsa-eligible product in the U. S. Unique dual-action powder formula contains the maximum level of pain reliever available over-the-counter; Nothing is stronger on pain without a prescription. Bc max strength fast pain relief Powders work fast to relieve tough headaches, body aches, aches and pains and menstrual cramps. Contains 1 box of bc max strength fast pain Relief Powders, 16 count powders in convenient, on-the-go stick packs for relief anytime or anywhere.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height3.66 Inches
Length1.23 Inches
Width3.54 Inches
Part Number10042037000971
Model10042037000971

8. BC

#ad

BC Pain Relief Powders, 50 Each Pack of 6

#ad
BC #ad - Blank. Bc pain relief powders, 50 Each pack of 6 101302. Bc pain relief powders, 50 Each Pack of 6.
BrandBC #ad
ManufacturerMed Tech Products #ad
Weight1.23 Pounds

9. BC

#ad

Bc Arthritis Formula Pain Reliever Powders 50 ea Pack of 3

#ad
BC #ad - Contains 50 stick powders of BC Powder Arthritis Pain Reliever, 50 stick powders. Contains a higher dose of aspirin than our Original Formula. On-the-go powder stick packs. Temporarily relieves aches and pains due to minor arthritis pain. Pack of 3. Fsa- and hsa-eligible product in the U. S.
BrandBC #ad
ManufacturerBC #ad
Weight0.2 Pounds
Part NumberPPAX1336530